# SDR ASAA1058478

- Difficulty date: November 4, 2010
- Submitted: November 9, 2010
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 6,839 hours, 2,100 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC DISAGREEMENT LIGHT ON TAXI OUT (GRD POWER INTERUPTION HAD PREVIOUSLY OCCURED AT GATE.  COMPLETED QRH PROCEDURES RESTORED FMCS.  OPS NORMAL.
